# SDR 2VKA20180707001

- Difficulty date: July 7, 2018
- Submitted: July 7, 2018
- Operation: Air carrier
- Aircraft: N820SF
- Make and model: Bell 407
- Aircraft serial: 53279
- Aircraft time: 8,582 hours, 29,632 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Zone 200
- Stage of operation: AA
- How discovered: O
- Nature of condition: B, K, J
- Precautionary procedure: A

## Discrepancy

PILOT LOST HYDRAULIC PRESSURE IN FLIGHT.  A WIRE WAS FOUND CHAFING ON THE HYDRAULIC RETURN LINE FROM THE TAIL ROTOR ACTUATOR.  THE WIRE WAS CHAFED THROUGH THE INSULATION AND WAS ARCING ON THE HYDRAULIC LINE CREATING A HOLE IN THE LINE CAUSING LOSS OF FLUID.
